Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 324, NWS Atlanta, GA

June 23, 2006Oglethorpe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2006, 4:30 PM EDT for Oglethorpe County, Georgia. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2006, 4:30 PM EDT (20:30 UTC)
Expired
Jun 23, 2006, 5:00 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Oglethorpe County, GA

The radar

The Greer radar (KGSP), 129 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:50 PM EDTTSTM WND DMGSandy Cross, GAFEW TREES DOWN IN WATSON MILL BRIDGE STATE PARK.
Jun 23, 5:00 PM EDTTSTM WND DMGSandy Cross, GATHREE TREES BLOWN DOWN NEAR HWY 22

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 232030
SVRFFC
GAC221-232100-
/O.NEW.KFFC.SV.W.0324.060623T2030Z-060623T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT FRI JUN 23 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OGLETHORPE COUNTY IN NORTHEAST GEORGIA

* UNTIL 500 PM EDT

* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR SANDY CROSS  THIS STORM WAS NEARLY
  STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  VESTA.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3404 8324 3387 8322 3387 8289 3410 8292

$$


19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:25 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 23, 2:25 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT FRI JUN 23 2006

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
UPPER RIDGE CONTINUES TO WEAKEN AND SPLITTING INTO TWO CENTERS...ONE
OFF THE ATLANTIC COAST AND ANOTHER OVER THE WESTERN STATES...LEAVING
A WEAKNESS IN THE RIDGE OVER THE MID-SOUTH AND SOUTHEAST. SFC
PATTERN IS WEAK AND DIFFUSE...DRIVEN LARGELY BY CONVECTIVE OUTFLOW
BOUNDARIES. MEANWHILE...AN UPPER TROUGH IS DEEPENING OVER THE OHIO
VALLEY. TO FURTHER COMPLICATE THE PICTURE...A PSEUDO TROPICAL
SFC/UPPER LOW OFF THE EAST COAST OF FLORIDA WILL DRIFT W-NW AROUND
THE BACK SIDE OF THE MID-ATLANTIC SUBTROPICAL HIGH. THIS WILL ALL
RESULT IN A VERY WET PATTERN FOR GA AND THE SE STATES THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK. FOR THIS AFTERNOON AND
TONIGHT...BEST AREA OF INSTABILITY AND MOISTURE CONVERGENCE IS
ACROSS NW GA BACK INTO AL. DYNAMICS ARE ALSO BEST IN THIS AREA WITH
SLIGHT SUBSIDENCE NOTED OVER THE SOUTHEAST AREAS IN RESPONSE TO
DEVELOPING TROPICAL LOW. CAPES FORECAST IN EXCESS OF 3000 AND LIS TO
-4 ACROSS MUCH OF N GA THROUGH THE EVENING. TYPICAL PULSE SEVERE
LIKELY WITH COVERAGE OVERALL GREATER THAN THU AND LIKELY LINGERING
LONGER INTO THE EVENING HOURS THAN THU AS WELL. 12Z FFC SOUNDING
SHOWS ENTIRE ATMOSPHERIC COLUMN MUCH MORE SATURATED THAN
YESTERDAY...BUT HAS COOLED SEVERAL DEGREES AT 500MB.  THIS WILL
RESULT IN INCREASED THREAT FOR HAIL...BUT DECREASED THREAT FOR
DAMAGING WINDS. IN ADDITION...WITH AN INCREASINGLY TROPICAL AIR MASS
IN PLACE...LOCALLY HEAVY RAIN WILL BE A THREAT. FOR NOW...THIS
SHOULD NOT BE A PROBLEM WITH A DRY AIR MASS IN PLACE. WIDESPREAD
HEAVY RAINFALL IS NOT EXPECTED WITH ACTIVITY TODAY OR SATURDAY. FOR
TEMPERATURES...THIS SHOULD BE THE LAST DAY OF REALLY HOT
TEMPERATURES AS FINAL DAY OF +20C AT 850MB. GENERALLY +18C
SAT-SUN...FINALLY COOLING TO AROUND +16C BY TUE. NEW MAV MOS TEMPS
LOWERS MAX TEMPS FOR MOST AREAS TO THE 88-92 DEGREE RANGE FOR THE
WEEKEND. SAT APPEARS TO BE VERY SIMILAR TO TODAY...WITH A SLIGHT
INCREASE IN AREAL COVERAGE POSSIBLE. BY SUN...HOWEVER...DEEPER
TROPICAL MOISTURE BEGINS TO FEED INTO THE AREA FROM THE SE. THIS
COMBINED WITH THE UPPER TROUGH APPROACHING FROM THE NW AND A WEAK
SFC BOUNDARY SAGGING INTO THE AREA FROM THE NW WILL SERVE TO ENHANCE
SHRA/TSRA ACTIVITY WITH AN INCREASING THREAT OF HEAVY RAIN AS WELL.
ZONES HAVE BEEN WORDED ACCORDINGLY.

.LONG TERM...(MONDAY THROUGH FRIDAY)
NAM AND GFS IN GOOD AGREEMENT. MON APPEARS TO BE A VERY WET DAY.
TROPICAL UPPER/SFC LOW DRIFTS N THROUGH EAST GEORGIA.
MEANWHILE...UPPER TROUGH DEEPENS INTO THE SOUTHEAST AND TAKES ON THE
FORM OF A FULL LATITUDE TROUGH...RATHER UNUSUAL FOR LATE JUNE. THIS
PATTERN SHOULD SERVE TO BRING HEAVY RAIN AND THUNDERSTORMS TO MUCH
OF GEORGIA...ESPECIALLY THE EASTERN SECTIONS. HAVE ADDED MENTION OF
HEAVY RAINS AND INCREASED POPS TO LIKELY FOR MON. HOWEVER...BEYOND
THIS...GFS ADVERTISING A MUCH DRIER PATTERN...BUT CONSISTENT WITH
THE PAST TWO RUNS. IF PATTERN EVOLVES AS EXPECTED WITH UPPER TROUGH
AXIS MOVING EAST OF THE AREA LATE TUE AND TROPICAL LOW MOVING UP THE
COAST...VERY DRY AIR WILL ADVECT INTO THE AREA FROM THE W AND NW. AS
A RESULT...HAVE REMOVED MENTION OF POPS FOR THE WED-THU PERIOD. BY
FRI...NW FLOW BRINGS A DISTURBANCE TO THE AREA WITH THE POTENTIAL
FOR SHRA/TSRA IN THE NORTHERN ZONES ESPECIALLY. TEMPERATURES WILL
COOL TO NEAR SEASONAL NORMALS THROUGH THE PERIOD. EARLY IN THE
EXTENDED...WED-THU...MORNING LOWS WILL ACTUALLY BE BELOW NORMAL AS
DRY AIR ADVECTS INTO THE AREA FROM THE WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         72  89  71  86 /  50  40  30  50
ATHENS          70  92  68  87 /  50  40  30  60
GAINESVILLE     70  86  68  83 /  60  50  40  60
ROME            71  93  70  89 /  40  50  30  50
COLUMBUS        73  95  73  89 /  30  30  30  50
MACON           70  95  70  91 /  30  30  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19
Hazardous weather outlook, Jun 23, 5:00 AM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT FRI JUN 23 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240900-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
500 AM EDT FRI JUN 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
A FEW SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A BROAD RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST WILL CONTINUE TO
WEAKEN TODAY. A COLD FRONT ACROSS THE OHIO TO MID MISSISSIPPI VALLEYS
WILL APPROACH NORTH GEORGIA LATE TODAY AND COULD MOVE INTO NORTH
GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. FREQUENT LIGHTNING CAN ALSO BE EXPECTED WITH
ANY STRONG THUNDERSTORMS. THE MOST LIKELY LOCATION FOR SEVERE
THUNDERSTORMS WILL BE NORTH AND WEST OF DUBLIN...THIS AFTERNOON AND
EVENING. SOME THUNDERSTORMS COULD CONTINUE AFTER MIDNIGHT.

.DISCUSSION...
WITH PLENTY OF MOISTURE IN PLACE...THE AIRMASS WILL BECOME
INCREASING UNSTABLE AFTER SUNRISE WITH CAPES OF 1500 TO 2500 AND
LIFTED INDICES OF MINUS 3 TO MINUS 7. A SURFACE TROUGH WILL
BECOME ENHANCED WITH DAYTIME HEATING FROM THE SOUTHERN APPALACHIANS
ACROSS NORTH GEORGIA. THIS WILL LIKELY AID THUNDERSTORM DEVELOPMENT
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THUNDERSTORMS WILL BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON.
EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.

BDL

In the hours before

Special weather statement, Jun 23, 1:56 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EDT FRI JUN 23 2006

GAZ002-011-231830-
156 PM EDT FRI JUN 23 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CHATTOOGA AND WALKER COUNTIES UNTIL 230 PM EDT...

AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLOUDLAND...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS CHATTOOGA AND WALKER COUNTIES.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 23, 2:38 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT FRI JUN 23 2006

GAZ051-231915-
238 PM EDT FRI JUN 23 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL
AND 45 MPH WINDS IN TALIAFERRO COUNTY UNTIL 315 PM EDT...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHARON...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. HEAVY DOWNPOURS
MAY CAUSE A PERIOD OF FLOODING ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

15
Special weather statement, Jun 23, 3:12 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT FRI JUN 23 2006

GAZ015-016-232000-
312 PM EDT FRI JUN 23 2006

...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 45 MPH WIND
GUSTS IN NORTHERN LUMPKIN AND WHITE COUNTIES UNTIL 400 PM EDT...

AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNICOI STATE PARK TO PORTER
SPRINGS...MOVING EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. HEAVY DOWNPOURS
MAY CAUSE A PERIOD OF STREET FLOODING ON AREA ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

15
Special weather statement, Jun 23, 3:39 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUN 23 2006

GAZ039-232015-
339 PM EDT FRI JUN 23 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
WILKES COUNTY UNTIL 415 PM EDT...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PRATHER...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS WILKES COUNTY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 23, 3:41 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT FRI JUN 23 2006

GAZ001>003-011-232045-
341 PM EDT FRI JUN 23 2006

...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 45 MPH WINDS
IN CHATTOOGA...DADE...WALKER AND CATOOSA COUNTIES UNTIL 445 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF WILDWOOD TO
24 MILES WEST OF CLOUDLAND...MOVING EAST AT 25 MPH.

WIND GUSTS OF 45 MPH MAY SWEEP ACROSS DADE...WALKER...CHATTOOGA AND
CATOOSA COUNTIES AHEAD OF THIS LINE OF STORMS. WHEN THE STORMS
ARRIVE THEY ARE EXPECTED TO PRODUCE A PERIOD OF HEAVY RAIN WHICH MAY
CAUSE A PERIOD OF STREET FLOODING. SOME SMALL HAIL IS ALSO POSSIBLE.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH MANY OF THE THUNDERSTORMS MOVING INTO THE
AREA. RESIDENTS IN THIS AREA SHOULD BE PREPARED TO MOVE INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

15
Special weather statement, Jun 23, 4:24 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EDT FRI JUN 23 2006

GAZ027-038-232115-
424 PM EDT FRI JUN 23 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT
LIGHTNING IN OGLETHORPE AND MADISON COUNTIES UNTIL 515 PM EDT...

AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS DEVELOPING FROM PAOLI...TO COMER...TO
LEXINGTON...DRIFTING NORTHEAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:33 PM EDTSevere Thunderstorm WarningFFCMadison27 min
Jun 23, 5:03 PM EDTSevere Thunderstorm WarningFFCPickens27 min
Jun 23, 5:23 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk37 min
Jun 23, 5:34 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Jun 23, 5:47 PM EDTSevere Thunderstorm WarningFFCMacon43 min
Jun 23, 5:58 PM EDTSevere Thunderstorm WarningFFCPickens47 min
Jun 23, 6:11 PM EDTSevere Thunderstorm WarningFFCFulton34 min
Jun 23, 6:19 PM EDTSevere Thunderstorm WarningFFCDouglas26 min
Jun 23, 6:26 PM EDTSevere Thunderstorm WarningFFCNewton34 min
Jun 23, 6:42 PM EDTSevere Thunderstorm WarningFFCFulton33 min
Jun 23, 6:54 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett51 min
Jun 23, 7:30 PM EDTSevere Thunderstorm WarningFFCSumter23 min
Jun 23, 7:38 PM EDTSevere Thunderstorm WarningFFCPike37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.